# SDR IPXA2024072394617

- Difficulty date: July 6, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT NUTPLATE UNDER FLOOR PANEL IN STA 1720 WITH CORROSION INSTALLED ANGLE AND SUPPORT NUTPLATE IAW B757 SRM 51-40-02 PARAGRAPH 4. RIVET P/N:MS20426AD6-10 BATCH:0004244858 REVIEWED
